Characterizing optimal policies in a one-sector model of economic growth under uncertainty

Leonard J. Mirman*, Itzhak Zilcha

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations
Original languageEnglish
Pages (from-to)389-401
Number of pages13
JournalJournal of Economic Theory
Volume14
Issue number2
DOIs
StatePublished - Apr 1977
Externally publishedYes

Funding

FundersFunder number
National Science FoundationSQC76-11553, SOC75-04211

    Cite this